# SDR AALA20021280

- Difficulty date: August 21, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT SIDE OF A/C STATION 1060 UPPER AFT OF WINDOW FRAME CRACKED.  TRIMMED OUT CRACK. INSTALLED REPAIR ANGLE PER AARD 53-10-00-25. (M)
